Addiction: Substance Abuse Community
Will Darvocet help to taper with hydrocodone addiction?
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Will Darvocet help to taper with hydrocodone addiction?

I am trying the Thomas recipe.  I don't have Valium but I do have Darvocet.  Would this work as well and would this be as addicting as the hydrocodone?
Related Discussions
14 Comments Post a Comment
Blank
271792_tn?1334983257
Sure it will help. Any other drug will help, but it is addicting as well so please be careful if you decide to go that root and I don't recommend it.

The Thomas Recipe will help ease the withdrawal, aside from the Valium, I agree with it. Please look to go the non-drug use to get through the withdrawal and to the other side.
Blank
442658_tn?1404583794
a narcotic is a narcotic....they are just not as strong but are addicting...
Blank
917008_tn?1251227579
But if they ease the dicomfort, and you don't keep taking them, I'd do it.
Blank
199177_tn?1332183097
you would be replacing one opiate for another and its keeping you in addictive cycle of using to avoid dealing with addiction and the discomfort that comes with it .I did it for years and years it was not until I truly desided I wanted to get clean that I had to change addictive behavior
Blank
Avatar_f_tn
Um.....If you are taking 6 darvocet vs. 5or10mgs @ say 6 per day, you may be fooling yourself .......I don't get how you can feel any withdrawal at all.......A huge part of addiction is "mental".......that's all I will say.

Luv,
Nauty............
Blank
Avatar_m_tn
I have done that in the past when i was in active addiction, I would run short on my meds, then use my wifes weeker durgs to stay off the w/d, it can work if you have the will power not to use to get high but just help with the w/d I would NOT take over 3 darv a day for no more than a week, also if you are not having some w/d you are taking to much Darv. after a week go to 2 a day for a day or so and then 1 then none, but it is very risky, there is no free ride from addiction, you will have to go thru some w/d but you can ease them up with this plan. Good luck to you and posy very often it will help you
Blank
Avatar_m_tn
We all have to get thur this, I know we got here thur some help of our Drs i did, but it was me that took more and more, and I had to figure out why i did that i have now, there is a reason we used so much pain med, and it wasnt for pain that we used so much. I would like for you all how have not read this post WHAT DO YOU THINK LED TO YOUR ADDICTION to look that up and read it, I think if we are all honest with ourselves, we will find our addiction happened for a reason other than we had pills. I blamed my dr.wife,kids,my boss who laid me off, you name it, but I finaly relized i used to cover up much deeper issue's that had to be dealt with, once i did that and treated that, I could move past getting thur w/d and onto a drug free life, please go look this up it may help.
Blank
736475_tn?1281262927
i have been heavily addicted to darvocet! it breaks down into a synthetic morphine. i am happy for those who didn't suffer from it like i did. i know many people who've had terrible darvocet addiction. IMO you should get off the opiates completely. find some valium or ativan or something similar. please be caerful. best of luck! peace, sway
Blank
488766_tn?1306108769
I agree w/ sway, i was addicted to darvocet and many think it is a "weak" opiate it sure made ME feel horrible when I stopped. I think the best advice is YOU know what and how is best for you to quit this dangerous circle. Stay Strong Brrrad
Blank
406584_tn?1399591666
I would just like to wish you well and to keep your eye on the goal.. Congratulations on the decision to take your life back.. Be kind to yourself.. lesa
Blank
Avatar_f_tn
i have a question ok i have been taking lortabs 10s 5s 7.5s oxycodone any mg or darvocets when i run out to keep these horrible w/d away. but for the last past three weeks if i even take one 7.5mg lortab my head starts feeling real light my body feels light an start shaking like a real nervousness shake my heart starts to rase an i want to stop taking the but im addicted an if i stop im going to go threw horrible w/d an if i do take them i feel like im going to die so please help me what to i do cuz im only 23 an this is so embarrasing i dont want to die i have two beautiful kids help
Blank
271792_tn?1334983257
Hi Lovin,

I just happen to be sitting here. This post is some year and a half old and it may get over-looked by accident. Why don't you go tot he top of this page and hit the green Post A Question button. Follow the simple instructions and start your own thread. That way it will be just yours and members can help you, okay? If you need help doing this, let someone know.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
Top Addiction Answerers
495284_tn?1333897642
Blank
dominosarah
City of Dominatrix, MN
3197167_tn?1348972206
Blank
clean_in_ks
KS
5347058_tn?1381192026
Blank
ariley13
Boston, MA
6942344_tn?1410169826
Blank
Amandag78
Perth, Australia
4522800_tn?1405696702
Blank
VICourageous
ID
Avatar_f_tn
Blank
motye51